# SDR UIEA2020013100156

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,900 hours, 19,013 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1820M33P14
- Part serial: LMDD7977
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EEC NORM MODE INOP (ELECTRONIC ENGINE CONTROL (EEC) SYSTEMS, EEC NORM MODE (CF6 FADEC) (A/C CAT III RESTRICTED).  TRANSFERRED TO MDDR 124087 IAW AMM 73-21-01-03, CAT 'C'.  REMOVED AND REPLACED LEFT EEC IAW AMM 73-21-13. THIS CLEARS MDDR 124087.
